Alert archive / Wisconsin / Wind Advisories in 2022
Wind Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Nov 4, 2022, 2:28 AM CDT for 10 counties in Wisconsin. It took effect at Nov 5, 2022, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2022, 2:28 AM CDT (07:28 UTC)
- In effect from
- Nov 5, 2022, 10:00 AM CDT
- Expired
- Nov 5, 2022, 8:27 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 25 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479 WWUS73 KGRB 040728 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 228 AM CDT Fri Nov 4 2022 WIZ037>039-045-048>050-073-074-041530- /O.NEW.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Waupaca-Outagamie-Brown-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Oconto, Appleton, Little Suamico, Wautoma, Manitowoc, Brillion, Clintonville, Menasha, Neenah, Peshtigo, High Falls Reservoir, Redgranite, Harmony, Waupaca, Loomis, Green Bay, Crivitz, New London, New Holstein, Brookside, Chilton, Oshkosh, Two Rivers, Middle Inlet, Sobieski, Pensaukee, and Porterfield 228 AM CDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Waushara, Calumet, Manitowoc, Winnebago, Brown, Outagamie, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-040-041530- /O.NEW.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/ Door-Kewaunee- Including the cities of Luxemburg, Sturgeon Bay, Fish Creek, Sister Bay, and Kewaunee 228 AM CDT Fri Nov 4 2022 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph possible. * WHERE...Door and Kewaunee Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Some power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ For more information, visit us at http://www.weather.gov/GreenBay RDM
7 follow-up statements
604 WWUS73 KGRB 041503 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1003 AM CDT Fri Nov 4 2022 WIZ037>039-045-048>050-073-074-042315- /O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Waupaca-Outagamie-Brown-Waushara-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Harmony, Loomis, Middle Inlet, Wautoma, Menasha, Crivitz, Peshtigo, Brookside, Appleton, New London, Brillion, Pensaukee, Waupaca, New Holstein, Two Rivers, Green Bay, Neenah, Little Suamico, Manitowoc, Chilton, Redgranite, High Falls Reservoir, Clintonville, Sobieski, Porterfield, Oshkosh, and Oconto 1003 AM CDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Waushara, Calumet, Manitowoc, Winnebago, Brown, Outagamie, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-040-042315- /O.CON.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/ Door-Kewaunee- Including the cities of Luxemburg, Kewaunee, Fish Creek, Sturgeon Bay, and Sister Bay 1003 AM CDT Fri Nov 4 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...Door and Kewaunee Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
234 WWUS73 KGRB 041859 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 159 PM CDT Fri Nov 4 2022 WIZ038-039-048>050-050300- /O.UPG.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ /O.NEW.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Outagamie-Brown-Winnebago-Calumet-Manitowoc- Including the cities of New Holstein, Two Rivers, Manitowoc, Green Bay, Neenah, Menasha, Appleton, Chilton, Oshkosh, and Brillion 159 PM CDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 20 to 35 mph with gusts up to 60 mph expected. The strongest winds will be from 2 pm to 8 pm. * WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ022-040-050300- /O.UPG.KGRB.HW.A.0001.221105T1500Z-221106T0200Z/ /O.NEW.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Door-Kewaunee- Including the cities of Luxemburg, Kewaunee, Fish Creek, Sturgeon Bay, and Sister Bay 159 PM CDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 25 to 35 mph with gusts up to 60 mph expected. The strongest winds will be from 2 pm to 8 pm. * WHERE...Door and Kewaunee Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ031-050300- /O.EXA.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Shawano- Including the cities of Shawano 159 PM CDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 20 to 30 mph with gusts up to 50 mph expected. The strongest winds will be from 2 pm to 8 pm. * WHERE...Shawano County. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ037-045-073-074-050300- /O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Waupaca, Porterfield, Harmony, Loomis, Middle Inlet, Wautoma, Brookside, New London, Little Suamico, Crivitz, Redgranite, High Falls Reservoir, Pensaukee, Clintonville, Sobieski, Peshtigo, and Oconto 159 PM CDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 15 to 30 mph with gusts up to 50 mph expected.The strongest winds are expected from 2 pm to 8 pm. * WHERE...Waushara, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
520 WWUS73 KGRB 050239 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 939 PM CDT Fri Nov 4 2022 WIZ022-040-051045- /O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Door-Kewaunee- Including the cities of Luxemburg, Sturgeon Bay, Sister Bay, Kewaunee, and Fish Creek 939 PM CDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 25 to 35 mph with gusts up to 60 mph expected. The strongest winds will be from 2 pm to 8 pm. * WHERE...Door and Kewaunee Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ038-039-048>050-051045- /O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Outagamie-Brown-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Brillion, Manitowoc, Green Bay, Two Rivers, Oshkosh, Chilton, Menasha, Neenah, and New Holstein 939 PM CDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 20 to 35 mph with gusts up to 60 mph expected. The strongest winds will be from 2 pm to 8 pm. * WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ031-037-045-073-074-051045- /O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Shawano-Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Peshtigo, High Falls Reservoir, Crivitz, Little Suamico, Clintonville, Harmony, Sobieski, New London, Brookside, Oconto, Loomis, Redgranite, Middle Inlet, Porterfield, Shawano, Waupaca, Pensaukee, and Wautoma 939 PM CDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY... * WHAT...South winds increasing to 20 to 30 mph with gusts up to 50 mph expected.The strongest winds are expected from 2 pm to 8 pm. * WHERE...Waushara, Shawano, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 AM to 9 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
153 WWUS73 KGRB 051032 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 532 AM CDT Sat Nov 5 2022 WIZ022-040-051845- /O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Door-Kewaunee- Including the cities of Sister Bay, Kewaunee, Luxemburg, Sturgeon Bay, and Fish Creek 532 AM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Door and Kewaunee Counties. * WHEN...From 10 AM this morning to 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ038-039-048>050-051845- /O.CON.KGRB.HW.W.0002.221105T1500Z-221106T0200Z/ Outagamie-Brown-Winnebago-Calumet-Manitowoc- Including the cities of Oshkosh, New Holstein, Brillion, Appleton, Manitowoc, Green Bay, Neenah, Menasha, Two Rivers, and Chilton 532 AM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie Counties. * WHEN...From 10 AM this morning to 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Some power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ031-037-045-073-074-051845- /O.CON.KGRB.WI.Y.0009.221105T1500Z-221106T0200Z/ Shawano-Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Sobieski, Pensaukee, Waupaca, Harmony, Crivitz, Brookside, Little Suamico, Loomis, Clintonville, Oconto, Shawano, High Falls Reservoir, Peshtigo, Porterfield, New London, Redgranite, Wautoma, and Middle Inlet 532 AM CDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Waushara, Shawano, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...From 10 AM this morning to 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay RDM
432 WWUS73 KGRB 051504 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1004 AM CDT Sat Nov 5 2022 WIZ022-040-052315- /O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/ Door-Kewaunee- Including the cities of Sister Bay, Fish Creek, Luxemburg, Sturgeon Bay, and Kewaunee 1004 AM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Winds becoming south winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Door and Kewaunee Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ038-039-048>050-052315- /O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/ Outagamie-Brown-Winnebago-Calumet-Manitowoc- Including the cities of Oshkosh, Neenah, Menasha, Chilton, Two Rivers, Brillion, New Holstein, Appleton, Green Bay, and Manitowoc 1004 AM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Winds becoming south 20 to 35 mph with gusts up to 60 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ031-037-045-073-074-052315- /O.CON.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/ Shawano-Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Oconto, Waupaca, Wautoma, Pensaukee, Harmony, Middle Inlet, Brookside, Peshtigo, Shawano, Little Suamico, Redgranite, Sobieski, New London, Porterfield, Loomis, Crivitz, Clintonville, and High Falls Reservoir 1004 AM CDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Winds becoming south winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Waushara, Shawano, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
745 WWUS73 KGRB 051946 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 246 PM CDT Sat Nov 5 2022 WIZ022-040-060200- /O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/ Door-Kewaunee- Including the cities of Sister Bay, Fish Creek, Luxemburg, Sturgeon Bay, and Kewaunee 246 PM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Door and Kewaunee Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ038-039-048>050-060200- /O.CON.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/ Outagamie-Brown-Winnebago-Calumet-Manitowoc- Including the cities of Oshkosh, Neenah, Menasha, Chilton, Two Rivers, Brillion, New Holstein, Appleton, Green Bay, and Manitowoc 246 PM CDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, and Outagamie Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WIZ031-037-045-073-074-060200- /O.CON.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/ Shawano-Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Oconto, Waupaca, Wautoma, Pensaukee, Harmony, Middle Inlet, Brookside, Peshtigo, Shawano, Little Suamico, Redgranite, Sobieski, New London, Porterfield, Loomis, Crivitz, Clintonville, and High Falls Reservoir 246 PM CDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Waushara, Shawano, Southern Marinette County, Southern Oconto County, and Waupaca Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
543 WWUS73 KGRB 060127 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 827 PM CDT Sat Nov 5 2022 WIZ022-038>040-048>050-060230- /O.CAN.KGRB.HW.W.0002.000000T0000Z-221106T0200Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Sturgeon Bay, New Holstein, Brillion, Manitowoc, Oshkosh, Appleton, Kewaunee, Green Bay, Chilton, Neenah, Two Rivers, Fish Creek, Luxemburg, Menasha, and Sister Bay 827 PM CDT Sat Nov 5 2022 ...HIGH WIND WARNING IS CANCELLED... The threat for damaging winds has ended. However, a few gusts to 40 mph will remain possible this evening. $$ WIZ031-037-045-073-074-060230- /O.CAN.KGRB.WI.Y.0009.000000T0000Z-221106T0200Z/ Shawano-Waupaca-Waushara-Southern Marinette County-Southern Oconto County- Including the cities of Peshtigo, High Falls Reservoir, Little Suamico, Shawano, Loomis, Middle Inlet, New London, Porterfield, Sobieski, Brookside, Waupaca, Oconto, Pensaukee, Wautoma, Harmony, Clintonville, Redgranite, and Crivitz 827 PM CDT Sat Nov 5 2022 ...WIND ADVISORY IS CANCELLED... Winds continue to diminish this evening. Therefore, the warning has been cancelled. $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 3, 10:49 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Nov 3, 10:49 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1049 PM CDT Thu Nov 3 2022 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Friday Issued at 321 PM CDT Thu Nov 3 2022 Warm and breezy conditions with shallow cumulus clouds will prevail across the region through the early evening hours ahead of an approaching cold front. The approaching cold front will front showers and scattered thunderstorms from west to east overnight. The timing will be later this evening across north-central and portions of central Wisconsin with the activity not arriving over east-central Wisconsin until Friday morning. Given the slower timing of the activity adjusted POPs to go with the latest timing of the front and precipitation. A band of moderate to heavy rain looks to arrive Friday afternoon as moisture advects into the area along with mid level frontogenesis. By Friday afternoon PWAT values surge to 1 to 1.4 inches across central and east-central Wisconsin, which is around the maximum value for this time of year. Lows tonight will still be mild; ranging from around 50 across north-central Wisconsin, to around 60 across east-central Wisconsin. Highs on Friday will vary quite a bit with highs in the 50s during the morning across north-central Wisconsin with falling temperatures during the afternoon behind the cold front and middle 60s across east-central and northeast Wisconsin given the later arrival of the cold front and push of cold air. One half to an inch of rain could fall tonight into Friday; however, given the very dry conditions and low river levels flooding concerns should remain low. .LONG TERM...Friday Night Through Thursday Issued at 321 PM CDT Thu Nov 3 2022 Active weather to start off the long term forecast with widespread rainfall and strong winds. Then, quiet for a couple days into early next week. A couple chances for rain late next week, but still many differences. Heaviest rain will fall right at the start of the long term forecast (00Z/Sat) through midday Saturday. Plenty of deep moisture with pwats of 1.0 to 1.4 inches, which is at or above the max moving average for GRB sounding climatology--or 200 to 275 percent of normal area wide. Deep lift as well due to potent mid- level energy and upper level jet streak. CAMs support this trend showing widespread and steady rain from 00Z to 15Z Saturday, and then becoming more scattered for the rest of the day. Rain ends for most by 00Z/Sun as this system rapidly moves off to the northeast. A few specks on instability still showing up in spots, so cannot rule out an isolated thunder clap here and there. Meanwhile, surface low deepens as it moves across Wisconsin from southwest to northeast Saturday, resulting in very strong S/SW low level winds, mainly east of the low across the Fox Valley and east-central/northeast Wisconsin. Winds from 2000 to 5000 feet are forecast to range from 50 to 60 knots. Soundings show mixing up to that height from about mid-morning Saturday through the evening, bringing surface gusts close to 50 mph at times. Will need to monitor this trend and assess what, if any, potential wind headlines may be needed. A Gale Warning is almost certain for the lake and bay. Dry and less windy weather is expected on Sunday and Monday. By Tuesday, models diverge and vary on whether the area will get any rain from an impulse moving up from the Plains. Late in the week, another system could bring rain to the area--but again, there are many timing and location issues. Stayed with a blended model solution which has chance/slight chance PoPs on Tuesday, and chance PoPs thereafter. Even with clouds and rain, temperatures will remain near or above normal through the period. && .AVIATION...for 06Z TAF Issuance Issued at 1047 PM CDT Thu Nov 3 2022 A slow moving frontal system will continue to cross the area during the next 12-18 hours, then stall as a strong shortwave ejects northeast and induces a wave on the front. Strong winds aloft will result in LLWS ahead of the front tonight. Ceilings will fall to MVFR with frontal passage, then continue down to IFR as showers increase across the area. Isolated thunderstorms are possible. Based on the latest satellite and LDS data, have decided to include thunder in the KRHI TAF after midnight. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM.....Kurimski LONG TERM......KLJ AVIATION.......Skowronski
Hazardous weather outlook, Nov 3, 2:54 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 254 PM CDT Thu Nov 3 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 PM CDT Thu Nov 3 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are possible tonight. They should not be severe. .DAYS TWO THROUGH SEVEN...Friday through Thursday Periods of rain are expected Friday through midday Saturday as low pressure moves across the western Great Lakes. The rain may be heavy at times Friday afternoon and Friday night. Total rainfall amounts from tonight into Saturday will range from 1 to 3 inches, which will help replenish rivers and lakes due to the recent dry conditions over the past few months. Also, strong and possibly damaging wind gusts are possible across northeast and east-central Wisconsin on Saturday where wind gusts over 50 mph are possible. A few thunderstorms are possible Friday and Friday night. Severe storms are not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Spotters are requested to report rainfall amounts over an inch through Saturday. Spotters are also requested to report wind gusts over 40 mph or wind damage on Saturday. LMZ521-522-541>543-042000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 PM CDT Thu Nov 3 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday South to southwest gale force gusts are likely Saturday and Saturday evening. A few gusts could approach storm force. Kurimski/KLJ
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:28 AM CDT | High Wind Watch | GRB | Door, Kewaunee | 12 hr |
| Nov 4, 2:50 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 40 min |
| Nov 4, 3:54 AM CDT | Gale Warning | GRB | 34 hr | |
| Nov 4, 1:59 PM CDT | High Wind Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 30 hr |
| Nov 4, 3:12 PM CDT | Storm Warning | GRB | 34 hr | |
| Nov 4, 3:14 PM CDT | Special Weather Statement | GRB | Manitowoc | 46 min |
Nearby
Wind Advisories in Wisconsin, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.